Lifting of probabilistic cover inequalities

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 291
  • Download : 0
We consider a chance-constrained binary knapsack problem where weights of items are independent and normally distributed. Probabilistic cover inequalities can be defined for the problem. The lifting problem for probabilistic cover inequalities is NP-hard. We propose a polynomial time approximate lifting method for probabilistic cover inequalities based on the robust optimization approach. We present computational experiments on multidimensional chance-constrained knapsack problems. The results show that our lifting method reduces the computation time substantially.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2017-09
Language
English
Article Type
Article
Keywords

CONSTRAINED KNAPSACK-PROBLEM; OPTIMIZATION; POLYTOPE; FACETS

Citation

OPERATIONS RESEARCH LETTERS, v.45, no.5, pp.513 - 518

ISSN
0167-6377
DOI
10.1016/j.orl.2017.08.006
URI
http://hdl.handle.net/10203/226729
Appears in Collection
IE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0